MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX ADVANCE KNOTLESS PEEK ANCHOR, 4.75 MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US HEALIX ADVANCE KNOTLESS PEEK ANCHOR, 4.75 MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222333
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation statement : the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The sales rep reported that the first anchor tip/nose broke it was torqued a little bit.The second anchor came off the inserter, and so they had to use a third anchor in a different bonehold to complete the procedure.Both the first and second anchor were used in the same bonehole.There was an estimated 7 minute delay with no patient consequences.

Brand Name
HEALIX ADVANCE KNOTLESS PEEK ANCHOR, 4.75 MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7734842
Report Number1221934-2018-53161
Device Sequence Number19033945
Product Code MBI
UDI-Device Identifier10886705023455
UDI-Public10886705023455
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K130539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222333
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2015
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1